MAUDE Adverse Event Report: ZIMMER BIOMET, INC. TRILOGY LONGEVITY CROSSLINKED POLYETHYLENE; PROTHESIS, HIP

ZIMMER BIOMET, INC. TRILOGY LONGEVITY CROSSLINKED POLYETHYLENE; PROTHESIS, HIP
Model Number N/A
Medical Device Problem Codes Fracture (1260); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Fall (1848); Joint Dislocation (2374)
Date of Event 02/27/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that approximately 2 months post implantation the patient was revised due to dislocation.During surgery, it was determined that the liner was broken.The liner and cup were replaced, and the head remains implanted.There was no reported patient harm.No additional information available.
 
Additional Manufacturer Narrative
(b)(4).G2: foreign country: spain d10: cat# 00620204820 lot# 64932944 shell porous with multi holes 48 mm cat# unk lot# unk unknown head customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.Multiple mdr reports were filed for this event, please see associated report: 0001822565-2024-00769.
 
Event or Problem Description
It was reported a patient had an initial right total hip arthroplasty after a traumatic fall that caused a dislocation and fracture.Subsequently, approximately two months post implantation of the right total hip arthroplasty, the patient fell and experienced a post-operative dislocation.The dislocation was successfully reduced within the emergency department and eighteen days later, a dislocation occurred again with another closed reduction.Six days after the second dislocation, the patient underwent a revision of the cup and liner.During the revision, the liner was found fractured.The procedure was completed without complications.No additional information available.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.D10: cat# unk lot# unk unknown biolox delta 32+1 head; cat# unk lot# unk unknown screws 25mm x 3; cat# unk lot# unk unknown screws 30mm.Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Additional Manufacturer Narrative
This follow up report is being submitted to relay corrected information.The following sections were corrected: b5;h10.The following sections were updated: b4;g3;h2.Upon receipt of additional information, it was determined this product should not have been reported under this mfr number.This report should be voided and a corrected report will be filed under mfr number 2648920.
 
Event or Problem Description
Upon receipt of additional information, it was determined this product should not have been reported under this mfr number.This report should be voided and a corrected report will be filed under mfr number 2648920.

Brand Name
TRILOGY LONGEVITY CROSSLINKED POLYETHYLENE
Common Device Name
PROTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key18838255
Report Number0001822565-2024-00738
Device Sequence Number7439098
Product Code LPH
UDI-Device Identifier00889024125513
UDI-Public(01)00889024125513(17)271116(10)65625917
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K990135
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number00632004832
Device Lot Number65625917
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/27/2024
Supplement Date Received by Manufacturer03/11/2024
05/21/2024
Initial Report FDA Received Date03/05/2024
Supplement Report FDA Received Date03/20/2024
05/22/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/17/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexFemale
Patient Weight68 KG